# SDR AALA202404158707

- Difficulty date: April 9, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR SILL PREVIOUS REPAIR AT FR 68 AND -Y1732. REPAIRED R2 DOOR LOWER SILL PER SRM 53-41-14-300-001.
